Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 68 No. 4 (2016)
Vol. 68 No. 4 (2016)
Published:
25.04.2016
Research articles
Polynomial approximation in Bergman spaces
R. Akgün
435-448
PDF
Approximation of some classes of set-valued periodic functions by generalized trigonometric polynomials
V. V. Babenko, V. F. Babenko, M. V. Polishchuk
449-459
PDF (Russian)
Maximum principle for the Laplacian with respect to the measure in a domain of the Hilbert space
Yu. V. Bogdanskii
460-468
PDF (Russian)
Analogs of the spherical transform on the hyperbolic plane
V. S. Vasilyanskaya, V. V. Volchkov
469-484
PDF (Russian)
A note on degree of approximation by matrix means in generalized Hölder metric
U. Değer
485-494
PDF
Jacobi-type block matrices corresponding to the two-dimensional moment problem: polynomials of the second kind and Weyl function
M. Ye. Dudkin, V. I. Kozak
495-505
PDF (Ukrainian)
Sufficient conditions for the existence of the
υ
-density for zeros of entire function of order zero
N. V. Zabolotskii, M. R. Mostova
506-516
PDF (Ukrainian)
Global attractors of impulsive infinite-dimensional systems
O. V. Kapustyan, N. A. Perestyuk
517-528
PDF (Russian)
On weakly periodic Gibbs measures for the Potts model with external field on the Cayley tree
M. M. Rakhmatullaev
529-541
PDF (Russian)
Stability of versions of the Weyl-type theorems under tensor product
T. Prasad, M. H. M. Rashid
542-550
PDF
Multiple Haar basis and m-term appriximations for functions from the Besov classes. I
V. S. Romanyuk
551-562
PDF (Russian)
Necessary and sufficient conditions for the invertibility of nonlinear differentiable maps
V. Yu. Slyusarchuk
563-576
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians